# SDR DALA2023061204745

- Difficulty date: June 8, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 88,969 hours, 15,678 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 DOOR ARM LIGHT AT 1L DOOR INOP. CORRECTIVE ACTION: ARMED DOOR & ARM LIGHT CKS NORMAL. OK FOR SVC. REF B767 AMM 52- 73 (9412602)
